# SDR A6WA200340058

- Difficulty date: April 10, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST REVERSER BLOCKER DOOR NR 2 IS CRACKED AT DOOR HINGE MOUNTING POINT.  REMOVED AND INSTALLED NEW SERVICEABLE DOOR IAW CRJ AMM 78-33-21-400-801.  9M)
